# SDR TWAA9816302

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 802445
- Condition: Leaking
- Location: Nr 6 Bearing
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE LOW OIL PRESSURE LIGHT CAME ON IN FLIGHT, OIL PRESSURE WAS LOW AND QUANTITY WAS DROPPING.  SHUT DOWN ENGINE.  REPLACED NR 6 BEARING SCAVENGE PUMP GARLOCK SEAL ACCOUNT LEAKING, AND TUBE PRECAUTIONARY.  TUBE MFG RD2189-1.   CHECK-C 5-21-98 MCI.
